A 40-year-old female asked:
Disclaimer

husband is 70 felt bad for 4 days sleeping a lot trouble breathing has glassy look to eyes today. could he be in the dying process. i am worried!

2 doctor answers
Dr. Oscar Novick
57 years experience Pediatrics
Worried: You husband may be in extremis. I would get him to the hospital as quickly as possible for help.
Answered on Aug 27, 2013
Dr. Heidi Fowler
24 years experience Psychiatry
I think that info.: You provided was for yourself & not your husband. So, i'm sorry but there is no context in which to assess the picture. Does he have respiratory or cardiac problems? Is he receiving palliative care due to a terminal condition? The best thing to do if you fear he is dying is for him to see a physician. You can provide more clarifying information regarding situation & re-ask this question.
Answered on Sep 11, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old male asked:
Dr. John Breinholt
20 years experience Pediatric Cardiology
Yes, but...: At that point the drug will be at peak levels, but i would make sure they didn't take too much. They should still be arousable with stimulation or you ... Read More
A 30-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Phenobarb overdose: He may have had an overdose of phenobarb which gave him his symptoms.
A 30-year-old male asked:
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
Phenobarbital: Is a strong sedative and is not the best med for sleep. You either took too much or had a paradoxical action from it. Do not use this for sleep.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month